# SDR I5EA2020121600005

- Difficulty date: December 16, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 70,781 hours, 46,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 42085
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY FOR EMERGENCY LIGHT M1435 STA 727G (R) INOPERABLE.  REMOVED AND REPLACED BATTERY PACK AT M1435 STA 727G (R).  OPERATIONS CHECK GOOD, IAW B737-400 AMM 33-51-51.
